# SDR HEER20161213707

- Difficulty date: December 13, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 8,450 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 206032315181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PAN SKIN WAS FOUND TO BE CRACKED AT AN OEM NUTPLATE INSTALLATION, USED TO SECURE A SCUPPER DRAIN.  THE REPAIR DOCUMENTATION WILL BE SUBMITTED TO A STRUCTURAL FAA-DER FOR APPROVAL.  THE ENGINE PAN SKIN WILL THEN BE REPAIRED IN ACCORDANCE WITH THE FAA APPROVED REPAIR DATA.
